Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 268, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Dec 6, 2021, 1:04 AM CST for Johnson County, Logan County, Pope County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 1:04 AM CST (07:04 UTC)
- Expired
- Dec 6, 2021, 1:45 AM CST
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, AR, Logan County, AR, Pope County, AR
The radar
The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 5, 8:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
464
WUUS54 KLZK 060704
SVRLZK
ARC071-083-115-060745-
/O.NEW.KLZK.SV.W.0268.211206T0704Z-211206T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
104 AM CST Mon Dec 6 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northeastern Logan County in western Arkansas...
Southeastern Johnson County in western Arkansas...
Central Pope County in central Arkansas...
* Until 145 AM CST.
* At 103 AM CST, a severe thunderstorm was located over Clarksville,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Russellville... Clarksville...
Lamar... Dover...
London... Knoxville...
Hector... Scranton...
Woodland... Broomfield...
Spadra... Tokalon...
Taral... Holman...
Lake Dardanelle... Appleton...
Morrison Bluff... Lutherville...
Dublin... Long Pool Campground...
This includes Interstate 40 between mile markers 55 and 70, and near
mile marker 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3536 9354 3556 9352 3558 9285 3530 9286
TIME...MOT...LOC 0703Z 270DEG 43KT 3546 9343
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
442 follow-up statements
893 WWUS54 KLZK 060716 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 116 AM CST Mon Dec 6 2021 ARC071-083-115-060745- /O.CON.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/ Logan AR-Johnson AR-Pope AR- 116 AM CST Mon Dec 6 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR NORTHEASTERN LOGAN...SOUTHEASTERN JOHNSON AND CENTRAL POPE COUNTIES... At 115 AM CST, a severe thunderstorm was located near Holman, or 13 miles east of Clarksville, moving east at 50 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Russellville... Lamar... Dover... London... Knoxville... Hector... Broomfield... Taral... Holman... Lake Dardanelle... Appleton... Augsburg... Lutherville... Long Pool Campground... Ludwig... Piney Bay Recreation Area... Pleasant Valley in Pope County... Gum Log... Caglesville... Moreland... This includes Interstate 40 between mile markers 63 and 71, and between mile markers 73 and 75. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3535 9345 3557 9332 3558 9285 3530 9286 TIME...MOT...LOC 0715Z 270DEG 43KT 3546 9324 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 44
213
WWUS54 KLZK 060726
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
126 AM CST Mon Dec 6 2021
ARC083-060736-
/O.CAN.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/
Logan AR-
126 AM CST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western and central Arkansas.
LAT...LON 3534 9335 3557 9316 3558 9285 3530 9286
TIME...MOT...LOC 0726Z 269DEG 44KT 3546 9306
$$
ARC071-115-060745-
/O.CON.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/
Johnson AR-Pope AR-
126 AM CST Mon Dec 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN JOHNSON AND CENTRAL POPE COUNTIES...
At 126 AM CST, a severe thunderstorm was located over Broomfield, or
13 miles north of Russellville, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Russellville... Dover...
London... Hector...
Broomfield... Taral...
Lake Dardanelle... Appleton...
Augsburg... Long Pool Campground...
Pleasant Valley in Pope County... Gum Log...
Caglesville... Moreland...
Oak Grove in Pope County... Scottsville...
This includes Interstate 40 between mile markers 69 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3534 9335 3557 9316 3558 9285 3530 9286
TIME...MOT...LOC 0726Z 269DEG 44KT 3546 9306
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 5, 11:21 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 5, 11:21 PM CST, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1121 PM CST Sun Dec 5 2021 .AVIATION... The cold front has entered extreme northwest Arkansas and will be moving southeast overnight. Showers and thunderstorms are expected along and ahead of the front. Some of the storms could become strong or severe. Winds will be gusty and will go from south to north behind the front. Clouds will decrease during the morning in most places Monday. MVFR and IFR conditions will eventually become VFR. && .PREV DISCUSSION...(ISSUED 549 PM CST Sun Dec 5 2021) AVIATION... The cold front in Missouri and Oklahoma will move into northwest Arkansas this evening. Scattered showers and isolated thunderstorms will develop ahead of the front in the warm sector this evening. Later tonight a line of thunderstorms will develop along the front and move east. Gusty winds are expected. Winds will turn to the north behind the front. Clearing is expected on Monday. Mainly MVFR to IFR conditions are expected. PREV DISCUSSION...(ISSUED 315 PM CST Sun Dec 5 2021) SHORT TERM...Tonight Through Tuesday Today: The warm front continues to traverse northward through the Natural State and into Missouri. Overall, visibilities continue to improve across the entire CWA as dew point depressions increase. As of the 18Z observations, dew point temperatures have increased across the region to a range of 60-65 degrees along and south of the Interstate 40 corridor across Arkansas. A strong region of moistening and warming is taking place at the surface. Tonight: A cold front oriented northeast to southwest across Illinois, Iowa, northern Missouri, Kansas, and central Oklahoma is on approach to the CWA. As of 18Z, latest CAMS guidance implies ahead of the cold front an environment with ample moisture and 0-3 km bulk shear values ranging from 30-50 knots across the entire CWA. This primed environment is conducive for strong to severe thunderstorms to develop into a linear (QLCS) storm mode. Tonight's Storm Timing: A line of storms is expected to enter the CWA in the northwest between 10-11 PM CST late Sunday... enter the central portion of Arkansas along the I-40 corridor (including the Little Rock metro area) between 1-3 AM CST early Monday... enter the southern portion of the CWA between 3-6 AM CST early Monday. Tonight's Storm Impacts: The line of storms has the potential to produce both strong and severe cells along the extent of the line. The main impact and highest risk with this system will be the potential for damaging winds in excess of 60+ mph... Secondary threats will have a lower probability of occurring, but a zero chance does not exist for small hail up to the size of quarters and an isolated tornado. It is to be noted that tornadoes in lines of storms tend to be weaker and short-lived; however, this is not always the case. Equally noted, tornadoes within lines of storms spin-up quickly and provide a challenge providing warning lead time.... It is imperative that you heed and take the necessary preparations for both severe thunderstorm and tornado warnings that can both cause risk to life and property. Monday: FROPA will be completed trekking across the state by noon, thus ending the chances for rain/storms across the CWA. Behind the cold front will be a much colder and drier airmass. Temperatures will drop throughout the day on Monday. As a result, Monday's high temperature will likely occur just after midnight (early Monday morning) ahead of the incoming cold front with middle to upper 40's across northern Arkansas, low to middle 50's across central Arkansas, and middle to upper 50's across southern Arkansas. Monday's low temperature is likely to come after FROPA and just before Tuesday (late Monday evening) with low temperatures in the middle 30's to lower 40's across northern Arkansas, middle to upper 40's across central Arkansas, and lower to middle 50's across southern Arkansas. Tuesday: A much different airmass moves into the Natural State with gradual clearing skies Monday overnight into early morning Tuesday. Tuesday morning low temperatures begin frigid compared to what we have experienced recently across Arkansas... lows Tuesday morning will be in the middle to upper 20's across northern Arkansas and higher elevations of the Natural State, central Arkansas along the I- 40 corridor can expect low temperatures in the upper 20's to lower 30's, and southern Arkansas will see low temperatures that plummet into the lower to middle 30's. During the day Tuesday, partly cloudy skies with some occasional sunshine is to be anticipated. High temperatures will be noticeably colder than what we have been experiencing over the last several days... Tuesday high temperatures will be in the lower to mid 40's across northern Arkansas, middle to upper 40's across central Arkansas, and upper 40's to lower 50's in southern Arkansas. Pope LONG TERM...Tuesday Night Through Saturday A dry airmass will remain in place across Arkansas Tuesday night under mostly clear skies with light winds as surface high pressure begins to slide off to the east. Temperatures Tuesday night/Wednesday morning will likely fall near to below freezing across much of the state, save southern Arkansas where lows may hover in the mid 30s. By Wednesday into Wednesday night, an upper level trough is expected to slide south along the California Pacific coast, become cut off, resulting in a split flow regime aloft over the Rocky Mountains. The polar jet will set up in a west-northwest flow regime aloft while the subtropical jet ramps up from the Baja peninsula to the northeast over Texas, then spreading east over the southeastern CONUS. This will result in lee-side cyclogenesis near the Kansas/Nebraska border just east of Colorado. Between the surface cyclogenesis and the subtropical moisture flowing in aloft, moisture will begin to quickly return across Arkansas, keeping overnight temperatures a bit warmer Wednesday night into Thursday morning. Positive moisture advection will continue throughout the day on Thursday in conjunction with low-level warm air advection/isentropic lift. This may result in some isolated rain showers across the state by Thursday night as the polar and subtropical jet merge as the cut- off low becomes absorbed into a larger upper trough over the western CONUS. A shortwave trough moving northeast within the consolidated upper trough out west will cause isolated showers and thunderstorms to remain a possibility throughout the day on Friday and into Friday night. Aside from the shortwave trough moving northeast on Friday, strong warm air advection will result in temperatures in the mid 70s across much of Arkansas, possibly pushing some record high temperatures. The consolidated upper trough is expected to move southeast over Arkansas Friday night through Saturday, sending a strong cold front across the state. The combination of deeper moisture in place ahead of the upper trough providing strong differential positive vorticity advection will lead to very strong forcing for ascent along the front. At this time the GFS and ECMWF show the upper trough moving over the state positively tilted which should limit the severe weather threat to some degree as differential temperature advection will be limited resulting in meager mid-level lapse rates as the line of thunderstorms move across the state. Some severe weather will be possible, but the strong large scale forcing for ascent will likely result in a linear storm mode with damaging winds posing the primary threat. If the upper trough moves over the state neutrally or negatively tilted then the severe weather threat would be enhanced by steeper lapse rates aloft, allowing for the potential for some discrete segments, stronger updrafts, leading to an elevated hail and tornado threat. As the models are right now, precipitation chances will be 100 percent whenever the front moves through, and we'll have to watch for the orientation of the trough aloft to determine the extent of any severe weather threat next weekend. By Sunday, a significantly drier airmass will build across the state as high pressure settles into place. Light winds, dry air, and clear skies will cause Sunday morning temperatures to fall into the 30s again, with temperatures possibly falling below freezing across the northwestern portion of the state. Sunday will remain dry and sunny with highs climbing into the mid to upper 50s. Cavanaugh && .LZK Watches/Warnings/Advisories...NONE. && Aviation...51
Hazardous weather outlook, Dec 5, 12:05 PM CST, 12 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 1205 PM CST Sun Dec 5 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-061100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1205 PM CST Sun Dec 5 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Showers and thunderstorms will be possible this afternoon. Through mid-day, the threat of strong storms will be low. Additional, more widespread showers and thunderstorms will develop along and ahead of a strong cold front moving into Arkansas this evening and into the overnight hours. A few strong to severe storms are possible. Through late evening, the greatest potential for strong storms will be over the northwest half of the state. After midnight, this will shift into central Arkansas, and then southeast before sunrise. Any strong storms will be capable of producing large hail and damaging wind gusts. There will also be the possibility of a brief, weak tornado or two. Localized heavy rainfall is also a concern with any stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday The threat of severe weather will shift southeast of Arkansas on Monday morning. Drier and cooler weather will move into the region Monday into Tuesday...but some chances for thunderstorms return to the forecast for portions of the state for the middle of the week. .Spotter Information Statement... Spotter activation may be required by this evening and through the overnight hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57/233/56
In the hours before
Special weather statement, Dec 5, 11:00 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1100 PM CST Sun Dec 5 2021
ARZ003-060545-
Boone AR-
1100 PM CST Sun Dec 5 2021
...A strong thunderstorm will impact portions of northern Boone
County through 1145 PM CST...
At 1100 PM CST, Doppler radar was tracking a strong thunderstorm near
Roberson Hollow, or 13 miles east of Berryville, moving northeast at
45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Diamond City... Omaha...
Roberson Hollow... Self...
Alpena... Crumpler Subdivision...
New Hope in Boone County... Burlington...
Ridgeway... Bull Shoals Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.
&&
LAT...LON 3650 9286 3647 9286 3649 9288 3647 9289
3626 9330 3650 9330
TIME...MOT...LOC 0500Z 242DEG 41KT 3643 9334
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
44Special weather statement, Dec 5, 11:39 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1139 PM CST Sun Dec 5 2021
ARZ003>005-012-013-060630-
Baxter AR-Marion AR-Searcy AR-Newton AR-Boone AR-
1139 PM CST Sun Dec 5 2021
...Strong thunderstorms will impact portions of northwestern Searcy,
northern Newton, Marion, Boone and northern Baxter Counties through
1230 AM CST...
At 1139 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lead Hill to Red Bank to near Aurora.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harrison... Mountain Home...
Bull Shoals... Yellville...
Jasper... Gassville...
Flippin... Lakeview in Baxter County...
Diamond City... Salesville...
Bergman... Western Grove...
Lead Hill... Briarcliff...
Pyatt... Valley Springs...
Arkawana... Dugger...
Olvey... Erbie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.
&&
LAT...LON 3629 9223 3606 9250 3590 9293 3593 9349
3600 9345 3608 9345 3608 9348 3611 9348
3613 9345 3612 9330 3626 9329 3650 9282
3650 9221
TIME...MOT...LOC 0539Z 280DEG 41KT 3644 9281 3617 9326 3601 9362
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
44Special weather statement, Dec 6, 12:13 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1213 AM CST Mon Dec 6 2021
ARZ004-012-013-021-022-060700-
Pope AR-Marion AR-Searcy AR-Johnson AR-Newton AR-
1213 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of northern Johnson,
Searcy, southern Newton, southeastern Marion and northern Pope
Counties through 100 AM CST...
At 1213 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Piercetown to near Walnut to 6 miles west
of Devils Knob to near Cass. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marshall... Marsena...
Witts Spring... Duff...
Moore... Upper Buffalo Wilderness Area...
Point Peter... Maumee...
Devils Knob... Bohannon...
Imo... Elberta...
Watts... Rosetta...
Kay... Dillen...
Smyrna... Eula...
Walnut... Bertha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western, central and north central Arkansas.
&&
LAT...LON 3616 9241 3615 9243 3579 9243 3579 9263
3573 9263 3572 9281 3564 9281 3559 9324
3557 9369 3577 9369 3576 9352 3588 9353
3588 9350 3592 9351 3594 9348 3591 9296
3617 9243
TIME...MOT...LOC 0613Z 260DEG 40KT 3594 9314 3579 9331 3570 9352 3563
9385
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
44Special weather statement, Dec 6, 12:24 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1224 AM CST Mon Dec 6 2021
ARZ004>007-015-060715-
Baxter AR-Marion AR-Sharp AR-Fulton AR-Izard AR-
1224 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of northern Izard,
southeastern Marion, east central Baxter, Fulton and northwestern
Sharp Counties through 115 AM CST...
At 1224 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sturkie to near Bexar to near Lion Hill.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cherokee Village... Salem in Fulton County...
Ash Flat... Horseshoe Bend...
Calico Rock... Highland in Sharp County...
Mammoth Spring... Hardy...
Oxford... Norfork...
Salesville... Viola...
Pineville... Franklin...
Ballard... Bexar...
Flint Springs... Sturkie...
Wideman... Herron...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
eastern and north central Arkansas.
&&
LAT...LON 3646 9136 3633 9139 3612 9180 3613 9253
3629 9216 3650 9202 3650 9141
TIME...MOT...LOC 0624Z 266DEG 42KT 3649 9197 3630 9209 3614 9245
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
44Special weather statement, Dec 6, 12:31 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1231 AM CST Mon Dec 6 2021
ARZ021-022-030-037-038-060715-
Pope AR-Johnson AR-Scott AR-Logan AR-Yell AR-
1231 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Logan, Johnson,
northeastern Scott, northwestern Yell and northern Pope Counties
through 115 AM CST...
At 1231 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Woodland to near Ozark to
near Branch to near Greenwood. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville... Booneville...
Paris... Lamar...
Dover... London...
Magazine... Knoxville...
Subiaco... Hartman...
Scranton... Ratcliff...
Blue Mountain... Hoyt...
Midway in Logan County... Holman...
Stonehouse Recreation Area... Woodland...
Hinkle... Broomfield...
This includes Interstate 40 between mile markers 44 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western and central Arkansas.
&&
LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
3523 9392 3532 9391 3532 9381 3543 9381
3536 9375 3538 9371 3563 9370 3563 9285
3518 9335 3497 9372 3508 9419
TIME...MOT...LOC 0631Z 289DEG 37KT 3558 9363 3546 9386 3534 9397 3519
9425
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
44Special weather statement, Dec 6, 12:46 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1246 AM CST Mon Dec 6 2021
ARZ004-005-013>015-023-060730-
Baxter AR-Marion AR-Searcy AR-Stone AR-Van Buren AR-Izard AR-
1246 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Stone, central Izard,
central Searcy, southeastern Marion, north central Van Buren and
southeastern Baxter Counties through 130 AM CST...
At 1245 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rush to near Marshall to
near Witts Spring. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain View... Melbourne...
Marshall... Calico Rock...
Witts Spring... Rocky Hill...
Lone Star... Gid...
Herpel... Bohannon...
Imo... Lunenburg...
Culp... Elberta...
Watts... Blanchard Springs Campground...
Thola... Kay...
Brandenberg... Gorby...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.
&&
LAT...LON 3612 9178 3595 9180 3572 9220 3574 9295
3578 9295 3592 9264 3614 9253
TIME...MOT...LOC 0645Z 262DEG 49KT 3606 9248 3593 9256 3576 9292
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 11:00 PM CST | Special Weather Statement | LZK | Boone | 45 min |
| Dec 5, 11:39 PM CST | Special Weather Statement | LZK | Baxter, Boone, Marion | 51 min |
| Dec 6, 12:13 AM CST | Special Weather Statement | LZK | Newton, Searcy | 47 min |
| Dec 6, 12:24 AM CST | Special Weather Statement | LZK | Fulton | 51 min |
| Dec 6, 12:31 AM CST | Special Weather Statement | LZK | Johnson, Logan | 44 min |
| Dec 6, 12:46 AM CST | Special Weather Statement | LZK | Izard, Stone | 44 min |
| Dec 6, 1:11 AM CST | Special Weather Statement | LZK | Lawrence, Randolph, Sharp | 49 min |
| Dec 6, 1:21 AM CST | Special Weather Statement | LZK | Stone, Van Buren | 39 min |
| Dec 6, 1:44 AM CST | Special Weather Statement | LZK | Conway | 31 min |
| Dec 6, 2:50 AM CST | Special Weather Statement | LZK | Jackson | 25 min |
| Dec 6, 3:46 AM CST | Special Weather Statement | LZK | Saline | 29 min |
| Dec 6, 4:01 AM CST | Special Weather Statement | LZK | Prairie | 29 min |
| Dec 6, 4:14 AM CST | Special Weather Statement | LZK | Grant | 16 min |
| Dec 6, 4:35 AM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 25 min |
| Dec 6, 4:38 AM CST | Tornado Warning | LZK | Grant | 22 min |
| Dec 6, 4:43 AM CST | Special Weather Statement | LZK | Monroe | 32 min |
| Dec 6, 4:58 AM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 32 min |
| Dec 6, 5:27 AM CST | Special Weather Statement | LZK | Arkansas | 48 min |
| Dec 6, 6:35 AM CST | Special Weather Statement | LZK | Drew | 25 min |
| Dec 6, 6:57 AM CST | Special Weather Statement | LZK | Drew | 33 min |
| Dec 6, 7:06 AM CST | Special Weather Statement | LZK | Drew | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.